# SDR REXA201000111

- Difficulty date: August 20, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 3,850 hours, 2,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE FUMES ROWS 9, 10, 11, 12.  FUMES WERE EXTRACTED.  PERFORMED ENGINE RUNS USING BOTH ENGINE BLEEDS IAW CRJ900 AMM 71-00-00.  FOUND NO FUMES.  ACFT OK FOR SERVICE.
